The core of a sequence of fuzzy numbers

Aytar, Salih, Pehlivan, Serpil and Mammadov, Musa A 2008, The core of a sequence of fuzzy numbers, Fuzzy Sets and Systems, vol. 159, no. 24, pp. 3369-3379, doi: 10.1016/j.fss.2008.03.027.

Attached Files
Name Description MIMEType Size Downloads

Title The core of a sequence of fuzzy numbers
Author(s) Aytar, Salih
Pehlivan, Serpil
Mammadov, Musa AORCID iD for Mammadov, Musa A
Journal name Fuzzy Sets and Systems
Volume number 159
Issue number 24
Start page 3369
End page 3379
Total pages 11
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2008-12-16
ISSN 0165-0114
Keyword(s) Fuzzy numbers
Convergence of a sequence of fuzzy numbers
Limit superior and limit inferior
Core of a sequence
Language eng
DOI 10.1016/j.fss.2008.03.027
Indigenous content off
Field of Research 0101 Pure Mathematics
0801 Artificial Intelligence and Image Processing
HERDC Research category C1.1 Refereed article in a scholarly journal
Persistent URL

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 7 times in TR Web of Science
Scopus Citation Count Cited 7 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 82 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Thu, 11 Jul 2019, 14:46:38 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact